Czechoslovak Mathematical Journal

Vol. 60, No. 4, 2010 · Contents


Ana-Loredana Agore, Dragos Fratila:
Crossed product of cyclic groups

Fuhai Zhu, Zhiqi Chen:
Novikov superalgebras with $A_0=A_1A_1$

Jiankui Li, Jiren Zhou:
Generalized derivations associated with Hochschild 2-cocycles on some algebras

Jacek Debecki:
Linear liftings of skew symmetric tensor fields of type $(1,2)$ to Weil bundles

Rulin Shen:
Intersection graphs of subgroups of finite groups

Miroslav Doupovec, Ivan Kolar, Wlodzimierz M. Mikulski:
On the jets of foliation respecting maps

Stefan Schwabik:
General integration and extensions I

Stefan Schwabik:
General integration and extensions II

Osvaldo Gorosito, Gladis Pradolini, Oscar Salinas:
Boundedness of fractional operators in weighted variable exponent spaces with non doubling measures

Hyunjin Lee, Juan de Dios Perez, Young Jin Suh:
Real hypersurfaces in a complex projective space with pseudo-$D$-parallel structure Jacobi operator

H. R. Maimani, M. R. Pournaki, S. Yassemi:
A class of weakly perfect graphs

Branko Saric:
Cauchy's residue theorem for a class of real valued functions

Ulrich Abel, Ovidiu Furdui, Ioan Gavrea, Mircea Ivan:
A note on a problem arising from risk theory

Hai Yang:
A hybrid mean value of the Dedekind sums

Bouali Said, Bouhafsi Youssef:
A remark on the range of elementary operators

John H. Jaroma:
Triangular repunit - there is but 1

Bolian Liu, Siyuan Chen:
Algebraic conditions for $t$-tough graphs

Zoltán Léka:
A note on the powers of Cesaro bounded operators

Yanfeng He, Wenpeng Zhang:
An elliptic curve having large integral points

Xiao Yan Yang, Zhong Kui Liu:
$C$-Gorenstein projective, injective and flat modules

Mingjin Wang:
On another extension of $q$-Pfaff-Saalschutz formula

Ke-Ben Yang, Ze-Hua Zhou:
Essential norm of the difference of composition operators on Bloch space

Donghai Ji, Xiaoping Xue, Qingying Bu:
The Grothendieck property for injective tensor products of Banach spaces

Bo Zhou, Aleksandar Ilic:
On the sum of powers of Laplacian eigenvalues of bipartite graphs

Jianghua Li, Wenpeng Zhang:
A hybrid mean value related to Dedekind sums


[Contents of Czechoslovak Mathematical Journal]